Alert archive / Florida / Tornado Warnings in 2014
Tornado Warning 10, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this tornado warning at Sep 1, 2014, 7:33 PM EDT for Hillsborough County, Florida. It was in force for 8 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 1, 2014, 7:33 PM EDT (23:33 UTC)
- Expired
- Sep 1, 2014, 7:41 PM EDT
- In force
- 8 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
County Hillsborough County, FL
The radar
The Tampa radar (KTBW), 19 km from the middle of the area, began a volume at 23:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 11.6 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1026 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 998 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
862
WFUS52 KTBW 012333
TORTBW
FLC057-020000-
/O.NEW.KTBW.TO.W.0010.140901T2333Z-140902T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
733 PM EDT MON SEP 1 2014
THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A
* TORNADO WARNING FOR...
WESTERN HILLSBOROUGH COUNTY IN WEST CENTRAL FLORIDA...
* UNTIL 800 PM EDT
* AT 733 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
WATERSPOUT NEAR MACDILL AIR FORCE BASE...OR 10 MILES EAST OF
DOWNTOWN SAINT PETERSBURG...MOVING NORTHWEST AT 15 MPH.
* THE TORNADO WILL BE NEAR...
MACDILL AIR FORCE BASE BY 745 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER...AS WATERSPOUTS MOVE ASHORE THEY BECOME TORNADOES AND
SHOULD BE CONSIDERED EXTREMELY DANGEROUS.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS ON THE LOWEST FLOOR OF A
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER.
&&
LAT...LON 2790 8251 2782 8246 2781 8248 2782 8252
2785 8256
TIME...MOT...LOC 2333Z 148DEG 11KT 2782 8249
$$1 follow-up statement
650
WWUS52 KTBW 012341
SVSTBW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
741 PM EDT MON SEP 1 2014
FLC057-012351-
/O.CAN.KTBW.TO.W.0010.000000T0000Z-140902T0000Z/
HILLSBOROUGH FL-
741 PM EDT MON SEP 1 2014
...THE TORNADO WARNING FOR WESTERN HILLSBOROUGH COUNTY IS
CANCELLED...
THE STORM THAT PRODUCED THE TORNADO HAS NOW WEAKENED AND IS NO LONGER
CAPABLE OF PRODUCING A TORNADO. HEAVY RAIN AND GUST WINDS OF UP TO
45 KNOTS ARE STILL POSSIBLE.
LAT...LON 2790 8251 2782 8246 2781 8248 2782 8252
2785 8256
TIME...MOT...LOC 2341Z 148DEG 11KT 2784 8250
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this tornado warning went out at Sep 1, 3:16 PM EDT, 4 hours 17 minutes earlier.
Area forecast discussion, Sep 1, 3:16 PM EDT, 4 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 316 PM EDT MON SEP 1 2014 .SHORT TERM... EAST COAST SEA BREEZE IS MOVING SLOWLY WESTWARD APPROACHING OUR EASTERN COUNTIES AT THIS TIME. THE WEST COAST SEA BREEZE IS BECOMING BETTER DEFINED AND WILL LIKELY ALSO PUSH INLAND TOWARD THE I-75 CORRIDOR. EXPECT SHOWERS AND STORMS TO BEGIN DEVELOPING AROUND THE BAY AREA SOON...BUT THE BULK OF THE STORMS WILL OCCUR WHEN THE EAST COAST SEA BREEZE BEGINS TO INTERACT WITH THE WEST COAST SEA BREEZE LATE THIS AFTERNOON OR EVENING. THE UPPER-LEVEL LOW / TUTT LOW / NEAR THE BAHAMAS IS FORECAST TO MOVE STEADILY WESTWARD TOWARD SOUTH FLORIDA OR THE FLORIDA KEYS OVER THE NEXT FEW DAYS. WE WILL BE ON THE SUBSIDENT SIDE OF THIS FEATURE THROUGH TUESDAY...WHICH WILL HELP TO DELAY SHOWER DEVELOPMENT BUT COULD ALSO INCREASE THE POTENTIAL FOR STRONGER WIND GUSTS IN THE MORE ROBUST CELLS DUE TO THE DRIER AIR. THE COOLER MID-LEVEL AIR ASSOCIATED WITH THE UPPER-LEVEL LOW WILL NOT ARRIVE UNTIL AFTER TUESDAY...SO OVERALL LAPSE RATES WILL STILL BE UNIMPRESSIVE BUT NOT RESTRICTIVE FOR CONVECTION. .LONG TERM (PREVIOUS DISCUSSION TUESDAY NIGHT-SUNDAY)... THE SURFACE RIDGE REMAINS NORTH OF THE AREA FOR THE MIDDLE PART OF NEXT WEEK. A MID/UPPER-LEVEL LOW WILL PASS OVER THE VERY SOUTHERN PART OF THE STATE OR JUST SOUTH OF THE STATE ON WEDNESDAY AND THURSDAY. MODELS CONTINUE TO AGREE ON SOME DRIER AIR MOVING OVER THE REGION ON WEDNESDAY...WITH RELATIVELY LOWER RAIN CHANCES...BUT GENERALLY STILL EXPECTING SCATTERED COVERAGE. THE REST OF THE PERIOD FEATURES A SIMILAR SET-UP WITH RESPECT TO THE SURFACE RIDGE...WITH EAST TO SOUTHEAST WINDS LEADING TO SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS EACH AFTERNOON AND EVENING. TEMPERATURES ARE EXPECTED TO REMAIN AROUND NORMAL VALUES FOR THIS TIME OF YEAR. && .AVIATION... SHOWERS AND STORMS WILL BE ARRIVING/DEVELOPING NEAR TERMINALS THROUGH 00Z OR SO THEN MOVE OFFSHORE DURING THE EVENING. AMENDMENTS TO INCLUDE BRIEF IFR CONDITIONS ARE POSSIBLE SOON FOR FMY AND RSW. && .MARINE... EAST SOUTHEAST WINDS LESS THAN 15 KNOTS AND SEAS 2 FEET OF LESS WILL CONTINUE THROUGH THE WEEK AS HIGH PRESSURE OVER THE ATLANTIC BUILDS WEST OVER THE FLORIDA PENINSULA. THE SEA BREEZE WILL SET UP ALONG THE COASTLINE EACH DAY TURNING THE WINDS TO AN ONSHORE FLOW OUT OF THE SOUTHWEST THROUGH NORTHWEST DIRECTION. SCATTERED SHOWERS AND STORMS WILL BE POSSIBLE EACH DAY DEVELOPING OVER LAND AND THEN PUSHING WESTWARD OVER THE COASTAL WATERS DURING THE EVENING HOURS. THE ONLY EXPECTED HAZARD WILL BE GUSTY WINDS...HIGHER SEAS...AND THE POTENTIAL FOR WATERSPOUTS IN THE VICINITY OF THUNDERSTORMS. && .FIRE WEATHER... NO FIRE WEATHER CONCERNS NEXT SEVERAL DAYS WITH PREDOMINANTLY EASTERLY FLOW RESULTING IN HIGHEST RAIN CHANCES NEAR AND WEST OF THE I-75 CORRIDOR EACH DAY. && .PRELIMINARY POINT TEMPS/POPS... TPA 77 93 77 92 / 50 40 30 40 FMY 75 94 75 92 / 20 60 20 50 GIF 74 93 75 92 / 20 30 10 30 SRQ 75 94 75 91 / 50 40 30 40 BKV 72 94 72 93 / 40 40 20 40 SPG 79 93 79 91 / 50 40 40 40 && .TBW WATCHES/WARNINGS/ADVISORIES... FL...NONE. GULF WATERS...NONE. && SHORT TERM/AVIATION/FIRE WEATHER...JILLSON PREVIOUS LONG TERM...CARLISLE MARINE...GARCIA DECISION SUPPORT...FLEMING
Hazardous weather outlook, Sep 1, 4:55 AM EDT, 14 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 455 AM EDT MON SEP 1 2014 FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165- 239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870- 873-876-020900- SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY- COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO- COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA- COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS- INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE- INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS- CHARLOTTE HARBOR AND PINE ISLAND SOUND- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 455 AM EDT MON SEP 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED...WITH THE BEST COVERAGE ANTICIPATED WEST OF THE I-75 CORRIDOR. THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS...LOCALLY HEAVY RAINS... AND FREQUENT DEADLY LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ...THUNDERSTORM IMPACT... SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS...LOCALLY HEAVY RAINS... AND FREQUENT DEADLY LIGHTNING STRIKES. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. CARLISLE
In the hours before
Special weather statement, Sep 1, 3:44 PM EDT, 3 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
344 PM EDT MON SEP 1 2014
FLZ165-265-012030-
INLAND LEE-COASTAL LEE-
344 PM EDT MON SEP 1 2014
...STRONG THUNDERSTORMS WILL AFFECT SOUTHERN LEE COUNTY...
AT 344 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS LOCATED 10 MILES NORTHEAST OF BONITA
SPRINGS...MOVING WEST AT 25 MPH...WILL AFFECT SOUTHWEST FLORIDA
AIRPORT...BONITA SPRINGS...ESTERO AND FORT MYERS VILLAS...UNTIL 430
PM EDT.
THIS INCLUDES INTERSTATE 75 BETWEEN EXITS 116 AND 123.
GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. WHEN DRIVING THROUGH HEAVY
RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE DISTANCE BETWEEN YOU AND OTHER
VEHICLES.
&&
LAT...LON 2632 8185 2640 8189 2647 8198 2647 8202
2644 8202 2641 8208 2642 8209 2648 8208
2648 8203 2649 8208 2661 8206 2657 8156
2642 8156 2641 8165 2632 8166
TIME...MOT...LOC 1944Z 096DEG 21KT 2641 8167Special weather statement, Sep 1, 4:45 PM EDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
445 PM EDT MON SEP 1 2014
FLZ165-265-012130-
INLAND LEE-COASTAL LEE-
445 PM EDT MON SEP 1 2014
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN LEE
COUNTY FOR A LINE OF STRONG THUNDERSTORMS WITH STRONG WIND GUSTS
VALID UNTIL 530 PM EDT...
AT 446 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM
BURNT STORE MARINA TO LOVERS KEY STATE PARK...OR ALONG A LINE
EXTENDING FROM 10 MILES NORTH OF CAPE CORAL TO FORT MYERS BEACH...
MOVING WEST AT 10 MPH WILL AFFECT WHISKEY CREEK...FORT MYERS BEACH...
LOVERS KEY STATE PARK AND CAPE CORAL.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
FREQUENT TO CONTINUOUS LIGHTNING IS EXPECTED. TO BE SAFE GO INDOORS
IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW SPOT...AND STAY AWAY FROM
TALL OBJECTS. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO
AND WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 2647 8198 2647 8202 2645 8201 2641 8208
2648 8219 2659 8221 2651 8217 2648 8212
2660 8214 2660 8216 2666 8222 2669 8222
2672 8215 2668 8210 2676 8207 2677 8190
2637 8187
TIME...MOT...LOC 2046Z 110DEG 8KT 2672 8199 2637 8196Special weather statement, Sep 1, 5:27 PM EDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
527 PM EDT MON SEP 1 2014
FLZ160-162-165-260-012215-
INLAND SARASOTA-COASTAL SARASOTA-COASTAL CHARLOTTE-COASTAL LEE-
527 PM EDT MON SEP 1 2014
...STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN LEE...SOUTHERN
SARASOTA AND WESTERN CHARLOTTE COUNTIES...
AT 527 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM
NORTH PORT TO BOKEELIA...OR ALONG A LINE EXTENDING FROM NORTH PORT
TO 13 MILES SOUTHWEST OF PUNTA GORDA...MOVING WEST AT 5 MPH...WILL
AFFECT NORTH PORT...BOKEELIA...GULF COVE AND WARM MINERAL
SPRINGS...UNTIL 615 PM EDT.
GUSTY WINDS 35 TO 45 MPH WILL BE POSSIBLE. FREQUENT LIGHTNING
IS EXPECTED. TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT
OUTSIDE...FIND A LOW SPOT...AND STAY AWAY FROM TALL OBJECTS.
TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND WILL CAUSE
PONDING OF WATER ON ROADWAYS. MOTORISTS SHOULD EXERCISE CAUTION.
&&
LAT...LON 2674 8209 2677 8217 2672 8216 2669 8212
2670 8218 2676 8217 2677 8222 2670 8226
2682 8229 2704 8244 2709 8246 2710 8215
2694 8212 2692 8217 2678 8215 2673 8208
2669 8207 2669 8210
TIME...MOT...LOC 2127Z 095DEG 4KT 2702 8223 2678 8219Special weather statement, Sep 1, 6:08 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
608 PM EDT MON SEP 1 2014
FLZ160-260-012300-
INLAND SARASOTA-COASTAL SARASOTA-
608 PM EDT MON SEP 1 2014
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
SARASOTA COUNTY FOR A STRONG THUNDERSTORM WITH STRONG WIND GUSTS
VALID UNTIL 700 PM EDT...
AT 608 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM LOCATED NEAR MYAKKA RIVER STATE PARK...OR 11
MILES NORTHEAST OF VENICE...MOVING WEST AT 10 MPH WILL AFFECT MYAKKA
RIVER STATE PARK...NOKOMIS...BEE RIDGE AND VAMO.
THIS INCLUDES INTERSTATE 75 BETWEEN EXITS 191 AND 207.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
FREQUENT TO CONTINUOUS LIGHTNING IS EXPECTED. TO BE SAFE GO INDOORS
IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW SPOT...AND STAY AWAY FROM
TALL OBJECTS. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO
AND WILL CAUSE PONDING OF WATER ON ROADWAYS. MOTORISTS SHOULD
EXERCISE CAUTION.
&&
LAT...LON 2734 8254 2728 8225 2721 8225 2720 8220
2709 8222 2709 8247 2711 8248 2713 8248
2718 8251 2720 8251 2725 8255
TIME...MOT...LOC 2208Z 096DEG 8KT 2719 8231Special weather statement, Sep 1, 6:54 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
654 PM EDT MON SEP 1 2014
FLZ155-160-255-260-012345-
INLAND MANATEE-INLAND SARASOTA-COASTAL SARASOTA-COASTAL MANATEE-
654 PM EDT MON SEP 1 2014
...STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN MANATEE AND
NORTHWESTERN SARASOTA COUNTIES...
AT 653 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS LOCATED NEAR LAKE MANATEE STATE PARK...OR 13
MILES NORTHEAST OF SARASOTA...MOVING WEST AT 10 MPH...WILL AFFECT
LAKEWOOD RANCH...DESOTO LAKES...ELLENTON AND PALMETTO...UNTIL 745 PM
EDT.
THIS INCLUDES INTERSTATE 75 BETWEEN EXITS 217 AND 229.
GUSTY WINDS 35 TO 45 MPH WILL BE POSSIBLE. FREQUENT LIGHTNING IS
EXPECTED. TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT
OUTSIDE...FIND A LOW SPOT...AND STAY AWAY FROM TALL OBJECTS.
TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND WILL CAUSE
PONDING OF WATER ON ROADWAYS. MOTORISTS SHOULD EXERCISE CAUTION.
&&
LAT...LON 2740 8264 2738 8260 2739 8258 2741 8259
2743 8263 2760 8260 2763 8257 2762 8226
2734 8229 2734 8256 2738 8259 2737 8260
2734 8259 2736 8264
TIME...MOT...LOC 2253Z 097DEG 8KT 2744 8238The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 3:44 PM EDT | Special Weather Statement | TBW | Lee | 46 min |
| Sep 1, 4:10 PM EDT | Severe Thunderstorm Warning | TBW | Lee | 35 min |
| Sep 1, 4:29 PM EDT | Special Marine Warning | TBW | 61 min | |
| Sep 1, 4:45 PM EDT | Special Weather Statement | TBW | Lee | 45 min |
| Sep 1, 6:08 PM EDT | Special Weather Statement | TBW | Sarasota | 52 min |
| Sep 1, 6:54 PM EDT | Special Weather Statement | TBW | Manatee | 51 min |
| Sep 1, 7:24 PM EDT | Special Marine Warning | TBW | 36 min | |
| Sep 1, 7:36 PM EDT | Special Weather Statement | TBW | Hillsborough, Pasco | 39 min |
| Sep 1, 7:47 PM EDT | Special Weather Statement | TBW | Hillsborough, Pasco, Sumter | 28 min |
| Sep 1, 7:57 PM EDT | Special Marine Warning | TBW | 48 min |
Nearby
Tornado Warnings in Florida, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.